MathSciNet Relay Station
MathSciNet bibliographic data
MR463058 06A23
Grätzer, George; Kelly, David A normal form theorem for lattices completely generated by a subset. Proc. Amer. Math. Soc. 67 (1977), no. 2, 215–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement